# SDR ASAA0540133

- Difficulty date: February 19, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Engine: Cfmint CFM563C1
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Part number: 6522216120
- Condition: Lightning Strike
- Location: Nose Compt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LIGHTING STRIKE ON NOSE COMPARTMENT DOOR SKIN.  REPAIRED LIGHTING STRIKE.  (K)
